New Mexico, 2017Hail and Damaging Winds in New Mexico, June 30, 2017
June 30, 2017 · NWS ABQ · 24 events in 6 counties and zones
Northwest steering flow aloft over New Mexico combined with deep moisture and strong instability resulted in a significant severe weather event over the eastern plains. The first cluster of showers and thunderstorms developed over Colfax County by mid afternoon then moved southeast toward Union County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.3 million
- Crop damage
- None recorded
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Northwest steering flow aloft over New Mexico combined with deep moisture and strong instability resulted in a significant severe weather event over the eastern plains. The first cluster of showers and thunderstorms developed over Colfax County by mid afternoon then moved southeast toward Union County. Thunderstorms with penny to nickel size hail around the Raton area moved east and produced severe hail and high winds from near Mount Dora to Sedan. A second cluster of showers and thunderstorms then developed around Guadalupe County during the evening hours and pushed southeast into the Pecos Valley and Caprock region. Several of these storms produced high-end severe weather with wind gusts up to 85 mph and major damage around the Melrose Bombing Range. Baseball size hail with more wind damage was also reported around Floyd.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 30, 2:18 PM MST, 1 hour 1 minute earlier.
Area forecast discussion, Jun 30, 2:18 PM MST, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Albuquerque NM
318 PM MDT Fri Jun 30 2017
.SYNOPSIS...
A back door cold front will continue to spread cooler air, more humid
air and heightened thunderstorm chances along and east of the central
mountain chain through tonight. Strong to a few severe storms are
expected across the high plains of northeast and east central New
Mexico into the evening. Easterly gap winds will develop along the
Rio Grande Valley this evening into Saturday morning as the cooler
air mass builds westward. With a fresh inject of moisture,
thunderstorm chances will favor areas between the Continental Divide
and the central mountain chain Saturday, with continued storm
activity in the east. Drier air will then spread back eastward and
into western areas for Sunday limiting storm activity to areas along
and east of the central mountain chain through Monday. A potentially
more active thunderstorm pattern could set up for central and western
New Mexico mid to late next week as the Four Corners high builds and
centers just north of the state.
&&
.DISCUSSION...
Cooler air mass gradually building westward along/toward the east
slopes of the central mountain chain. East-west MSLP gradient will
continue to strengthen through late afternoon/early evening before
acute onset of easterly gaps winds along the Rio Grande Valley just
before sunset. Instability axis along/just north of the frontal
boundary from south of Roswell to vicinity of the Caprock where
uncapped surface-based CAPE in the 2000-3000 J/kg range. Farther
north, across northeast portions of the state, where 0-6km bulk shear
values 45-50 kts beneath enhanced mid- level westerlies, on-going
severe storms should gradually increase in coverage. Possible MCC
development toward early evening but would like to see more of
northwesterly component to mid- level flow to support sustained
upscale organization. Went ahead and expanded chance PoP a bit
farther south into the southeast plains.
Westerly flow to gradually relax as the day progresses Saturday in
response to gradually rising 500mb heights. Tomorrow's convective
forecast will be largely if not entirely depend on how far west
quality low level moisture reaches. Past experience/pattern
recognition would favor areas east of the Divide to east slopes of
the central mountain chain for initial midday development. Weaker
steering winds should delay or perhaps limit the eastward extent of
convection across the far eastern plains Saturday afternoon or
evening. However, potential for at least isolated strong to severe
storms given favorable directional vertical wind shear and would not
completely rule out that potential along the east slopes of the Jemez
Mountains and central valley corridor.
Influence of drier westerlies returns to western NM on Sunday and
quality of low level moisture will be significantly degraded west of
the central mountain chain. If we do manage a few storms the will
tend to drier side with dry lightning a concern.
Beyond Sunday, the Four Corners high steadily strengthens and shifts
north during the Independence Day holiday period and especially
during the Wed/Thu period with a 598-599 dam high centered just north
of the state. NE/E to SW/W steering flow for mid to late week will
likely prove quite promising for storm coverage between the Divide
and east slopes of the central mountain chain with the Rio Grande
valley and WC/SW valleys often among the most favored areas in these
patterns, while the far east will be least favored given steering
flow considerations. Will anxiously watch potential for deeper sub-
tropical moisture to spread into southern areas. KJ
&&
.FIRE WEATHER...
A back door cold front has invaded eastern NM, bringing temperatures
back toward and even below normal values for late June. The front
has also recharged the moisture with higher dewpoints and
consequently higher RH. The front is also triggering thunderstorms
along and just east of the northern and central mountains of NM, a
trend that should continue into the evening with some strong to
severe storms producing localized but hefty downpours. A stark
boundary is hovering just near the central mountain chain,
separating the hotter, drier airmass to the west where widespread 5
to 10 percent humidity is being observed. Into the evening the front
should gain a second push, allowing gusty winds to spill into the
Rio Grande valley with higher moisture accompanying. Excellent RH
recovery should make a run to the Continental Divide overnight as
the higher dewpoints advance westward.
High pressure aloft will stay over Chihuahua on Saturday, and the
surface winds will quickly veer southerly over the plains of NM
through the afternoon with moisture standing its ground over the
plains, but eroding some between the Continental Divide and the Rio
Grande. Isolated to scattered storms will be possible along and east
of the Continental Divide and will likely come easier over and east
of the central mountain chain Saturday afternoon. Outside of any
thunderstorm outflows, prevailing wind speeds will be light to
moderate. Areas west of the Divide will suffer through the dryness
again. Despite the moisture in the central to eastern zones, high
Haines indices of 5 to 6 will be in place.
Through Sunday high pressure aloft will slowly be drawn closer to
the Chihuahua border with NM. Westerly flow looks as though it will
win out, wrapping around the northern periphery of the high, and
while speeds are expected to be light to moderate, the dewpoints
should begin to fall some in central NM. This will shift any
thunderstorm activity to more of a drier variety in western and
portions of central NM. Isolated to scattered storms will still be
the rule for areas along and east of the central mountain chain
where moisture will attempt to stay better rooted. Temperatures in
the east will rebound back toward seasonal averages, and this will
reduce RH to near 15 to 20 percent.
Into next week high pressure will gradually build over the Rockies
with strengthening pressure heights. Through this time, low layer
moisture will be attempting to slosh farther west into NM. With not
much of a footprint into the state on Monday, it should inch
westward each day, encompassing much of the east by mid week with
some meager hints of subtropical moisture possibly even arriving
over the southwestern mountains. 52
&&
.AVIATION...
18Z TAF CYCLE
A cold front has backed into eastern New Mexico, and will more-or-
less stall near the Rio Grande valley through the afternoon. The
front has ushered in moisture and will push upslope over the eastern
slopes/faces of the central mountain chain of the state, yielding
showers and thunderstorms through the afternoon and into the early
evening. Some storms could turn strong to severe with heavy
downpours, large hail, and gusty downburst winds, primarily in
northeastern New Mexico. Storms will diminish into the evening, but
low clouds will potentially bring ceilings to MVFR/IFR category,
mostly along and east of the central mountain chain through Saturday
morning. The front will also make a second push westward tonight,
creating gusty winds in central valleys. An Aviation Weather Warning
might be warranted for KABQ where gusts could reach 35 kt. 52
&&
.PRELIMINARY POINT TEMPS/POPS...
Farmington...................... 55 94 59 93 / 0 5 5 10
Dulce........................... 45 84 47 86 / 0 20 20 10
Cuba............................ 53 84 54 86 / 5 30 20 10
Gallup.......................... 50 92 52 90 / 0 5 5 10
El Morro........................ 47 87 49 84 / 0 20 10 20
Grants.......................... 51 89 53 88 / 5 20 10 20
Quemado......................... 57 89 60 86 / 0 10 5 20
Glenwood........................ 63 98 61 96 / 0 5 5 10
Chama........................... 43 79 44 79 / 5 30 30 20
Los Alamos...................... 59 79 59 83 / 10 30 30 30
Pecos........................... 53 79 53 84 / 50 40 40 20
Cerro/Questa.................... 47 77 51 79 / 20 40 30 20
Red River....................... 40 70 42 73 / 40 50 50 20
Angel Fire...................... 40 73 40 76 / 50 40 40 20
Taos............................ 49 82 49 85 / 20 30 30 20
Mora............................ 51 74 52 82 / 60 60 50 30
Espanola........................ 60 86 60 90 / 10 30 30 20
Santa Fe........................ 59 80 59 84 / 20 40 30 20
Santa Fe Airport................ 58 85 57 89 / 10 20 20 20
Albuquerque Foothills........... 63 91 64 94 / 10 20 20 20
Albuquerque Heights............. 65 91 65 94 / 5 20 20 20
Albuquerque Valley.............. 62 92 61 96 / 5 20 20 20
Albuquerque West Mesa........... 63 93 63 95 / 5 20 20 20
Los Lunas....................... 60 94 59 97 / 5 20 20 20
Rio Rancho...................... 64 91 64 93 / 10 20 20 20
Socorro......................... 63 95 65 96 / 5 20 20 30
Sandia Park/Cedar Crest......... 54 86 54 88 / 10 30 30 20
Tijeras......................... 55 88 55 90 / 10 30 30 20
Moriarty/Estancia............... 53 83 52 88 / 20 30 30 20
Clines Corners.................. 54 80 53 86 / 30 30 30 20
Gran Quivira.................... 57 88 58 89 / 10 30 30 30
Carrizozo....................... 61 91 61 92 / 10 20 20 30
Ruidoso......................... 54 83 54 85 / 20 30 40 30
Capulin......................... 50 76 54 85 / 60 20 40 30
Raton........................... 50 81 51 89 / 60 30 30 20
Springer........................ 51 82 52 90 / 70 20 30 20
Las Vegas....................... 52 77 52 86 / 70 30 40 20
Clayton......................... 55 81 58 92 / 30 10 40 30
Roy............................. 55 78 57 89 / 60 20 30 20
Conchas......................... 62 85 64 96 / 40 20 40 20
Santa Rosa...................... 60 86 60 95 / 40 20 40 20
Tucumcari....................... 61 89 63 99 / 40 20 40 20
Clovis.......................... 62 87 63 95 / 30 20 40 20
Portales........................ 65 88 66 95 / 30 20 40 20
Fort Sumner..................... 63 87 64 95 / 30 20 40 50
Roswell......................... 67 94 67 99 / 20 20 40 30
Picacho......................... 62 87 61 91 / 20 20 30 40
Elk............................. 59 83 59 87 / 20 30 50 40
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
None.
&&
41
Hazardous weather outlook, Jun 30, 3:49 AM MST, 11 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
449 AM MDT Fri Jun 30 2017
NMZ501>540-011100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
449 AM MDT Fri Jun 30 2017
This hazardous weather outlook is for portions of north and central
New Mexico.
.DAY ONE...Today and Tonight
There is a slight risk of severe thunderstorms across the northeast
third to half of New Mexico mid afternoon through the evening. Large
hail, strong wind and a slight chance of tornadoes exist.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday
There is a slight risk of severe thunderstorms across east central
New Mexico Saturday afternoon and evening.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be required across northeast New Mexico today
due to severe weather.
50
In the hours before
Special weather statement, Jun 30, 2:17 PM MST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
317 PM MDT FRI JUN 30 2017
NMZ528-302145-
Far Northeast Highlands-
317 PM MDT FRI JUN 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA AND SOUTH
CENTRAL COLFAX COUNTIES UNTIL 345 PM MDT...
At 317 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Wagon Mound, moving southeast at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northeastern Mora
and south central Colfax Counties.
This includes Interstate 25 between Mile Markers 394 and 405.
Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3615 10479 3626 10475 3627 10443 3601 10456
TIME...MOT...LOC 2117Z 304DEG 13KT 3616 10469
RJH
Special weather statement, Jun 30, 3:04 PM MST, 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
404 PM MDT FRI JUN 30 2017
NMZ527-530-302245-
Union County-Raton Ridge/Johnson Mesa-
404 PM MDT FRI JUN 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND EAST
CENTRAL COLFAX COUNTIES UNTIL 445 PM MDT...
At 404 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Capulin, or 15 miles southwest of Des Moines, moving
east at 25 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Grenville.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
To report severe weather, contact the National Weather Service office
in Albuquerque at 1.888.386.7637.
&&
LAT...LON 3667 10356 3632 10361 3646 10401 3649 10401
3647 10403 3666 10402
TIME...MOT...LOC 2204Z 290DEG 22KT 3657 10397
ShoemakeHail, Colfax
- When
- June 30, 3:19 PM MST to 3:24 PM MST
- Where
- Colfax County, 3.22 mi NNE of (Rtn)raton Crews Airport
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.780, -104.480
Nickel hail along Interstate 25. Motorists needed to pull off roadway.
Hail, Colfax
- When
- June 30, 3:47 PM MST to 3:49 PM MST
- Where
- Colfax County, Vermejo Park
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.880, -105.000
Penny size hail at Vermejo Park.
Hail, Union
- When
- June 30, 3:55 PM MST to 3:59 PM MST
- Where
- Union County, 4.5 mi E of Sofia
- Measured
- 1.75 in hail
- Property damage
- $50,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.440, -103.740
Hail up to the size of golf balls knocked out windows of several cars and homes near the Sofia Community.
Hail, Union
- When
- June 30, 4:30 PM MST to 4:38 PM MST
- Where
- Union County, 12.49 mi S of Mt Dora
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.340, -103.510
Hail up to the size of quarters covering highway 412 up to three inches deep.
Thunderstorm Wind, Union
- When
- June 30, 4:55 PM MST to 4:58 PM MST
- Where
- Union County, 7.26 mi NNE of Clapham
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.270, -103.330
Thunderstorm Wind, Union
- When
- June 30, 5:25 PM MST to 5:30 PM MST
- Where
- Union County, Sedan
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.150, -103.130
Hail, Guadalupe
- When
- June 30, 6:35 PM MST to 6:39 PM MST
- Where
- Guadalupe County, 0.57 mi E of Newkirk
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 35.070, -104.260
Hail up to the size of nickels with heavy rain.
Hail, Guadalupe
- When
- June 30, 7:00 PM MST to 7:05 PM MST
- Where
- Guadalupe County, 13.24 mi SSE of Newkirk
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.890, -104.190
Hail up to the size of nickels.
Hail, De Baca
- When
- June 30, 7:30 PM MST to 7:36 PM MST
- Where
- De Baca County, 18.84 mi NNE of Ft Sumner
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.730, -104.140
Hail up to the size of golf balls. Windows were broken out of a nearby neighbor's home.
Thunderstorm Wind, De Baca
- When
- June 30, 7:45 PM MST to 7:48 PM MST
- Where
- De Baca County, 10.07 mi NNW of Taiban
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 34.570, -104.090
Wind gust near 70 mph with dime size hail.
Thunderstorm Wind, De Baca
- When
- June 30, 7:57 PM MST to 8:00 PM MST
- Where
- De Baca County, 0.69 mi N of Ft Sumner
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 34.480, -104.240
Thunderstorm outflow winds near 60 mph blew a metal carport over into a nearby street.
Thunderstorm Wind, De Baca
- When
- June 30, 8:15 PM MST to 8:20 PM MST
- Where
- De Baca County, Taiban
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Department of Highways
- Coordinates
- 34.440, -104.010
Several roadways signs along U.S. Highway 60 between Tolar and Taiban were blown away due to severe winds.
Thunderstorm Wind, Roosevelt
- When
- June 30, 8:47 PM MST to 8:51 PM MST
- Where
- Roosevelt County, 12.74 mi SE of Tolar
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 34.300, -103.800
Thunderstorm Wind, Roosevelt
- When
- June 30, 8:54 PM MST to 9:00 PM MST
- Where
- Roosevelt County, 12.74 mi SE of Tolar
- Measured
- 74 kt (85 mph) measured gust
- Reported by
- Park/Forest Service
- Coordinates
- 34.300, -103.800
The Melrose Range RAWS site reported winds as high as 85 mph. Major damage occurred at the Melrose Bombing Range.
Thunderstorm Wind, Roosevelt
- When
- June 30, 9:00 PM MST to 9:05 PM MST
- Where
- Roosevelt County, 8.71 mi WNW of Floyd
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Public
- Coordinates
- 34.270, -103.720
Local weather station several miles west-northwest of Floyd reported a peak wind gust to 67 mph.
Hail, Roosevelt
- When
- June 30, 9:07 PM MST to 9:16 PM MST
- Where
- Roosevelt County, 1.79 mi NW of Floyd
- Measured
- 2.75 in hail
- Property damage
- $100,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.240, -103.600
Hail up to the size of baseballs. Damage sustained to crops, homes, and vehicles.
Thunderstorm Wind, Chaves
- When
- June 30, 9:16 PM MST to 9:17 PM MST
- Where
- Chaves County, 7.95 mi SE of Mesa
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Public
- Coordinates
- 33.910, -104.560
Peak wind gust to 59 mph at Buck Springs.
Thunderstorm Wind, Roosevelt
- When
- June 30, 9:25 PM MST to 9:29 PM MST
- Where
- Roosevelt County, 6.91 mi S of Floyd
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $250,000
- Reported by
- Public
- Coordinates
- 34.120, -103.580
A large storage trailer with agricultural goods was blown over and contents destroyed. Several farmers in the area experienced total crop loss from large hail and high winds. Damage was also reported to many homes. One home saw hail punctured through the roof and damaged the interior of the residence.
Hail, Roosevelt
- When
- June 30, 9:30 PM MST to 9:35 PM MST
- Where
- Roosevelt County, 1.72 mi E of Portales Arpt
- Measured
- 0.88 in hail
- Property damage
- $10,000
- Reported by
- CoCoRaHS
- Coordinates
- 34.150, -103.380
Hail at least the size of nickels. The combination of hail and wind gusts up to 55 mph produced some damage to outbuildings southwest of Portales.
Hail, Roosevelt
- When
- June 30, 9:45 PM MST to 9:49 PM MST
- Where
- Roosevelt County, Dora
- Measured
- 1.5 in hail
- Reported by
- Post Office
- Coordinates
- 33.930, -103.330
Hail up to the size of ping pong balls.
Hail, Roosevelt
- When
- June 30, 9:45 PM MST to 9:53 PM MST
- Where
- Roosevelt County, 7.55 mi SE of Portales Arpt
- Measured
- 1.75 in hail
- Property damage
- $500,000
- Reported by
- Trained Spotter
- Coordinates
- 34.070, -103.320
Hail up to the size of golf balls with high winds produced major damage between Portales and Dora. A barn was blown over and a large farming irrigation sprinkler was overturned. One farmer lost a 4200 acre cotton crop. Winds were estimated to be at least 65 mph.
Hail, Roosevelt
- When
- June 30, 9:50 PM MST to 9:56 PM MST
- Where
- Roosevelt County, 3.5 mi N of Dora
- Measured
- 2 in hail
- Property damage
- $50,000
- Reported by
- Trained Spotter
- Coordinates
- 33.980, -103.320
Hail up to the size of hen eggs produced severe damage to a home northeast of Dora. Windows, skylights, satellite dishes, and siding were destroyed.
Hail, Roosevelt
- When
- June 30, 10:10 PM MST to 10:18 PM MST
- Where
- Roosevelt County, 0.57 mi W of Causey
- Measured
- 2.75 in hail
- Property damage
- $250,000
- Reported by
- Post Office
- Coordinates
- 33.880, -103.130
Hail up to the size of baseballs produced severe damage to the area around Causey. Several homes saw windows smashed out with extension damage to exteriors. Numerous vehicles were also severely damaged.
Hail, Roosevelt
- When
- June 30, 10:10 PM MST to 10:16 PM MST
- Where
- Roosevelt County, 2.82 mi SSE of Lingo
- Measured
- 1.75 in hail
- Property damage
- $50,000
- Reported by
- Trained Spotter
- Coordinates
- 33.740, -103.110
Hail up to the size of golf balls produced damage to the roof and windows of a home near Lingo.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, June 30, 20172 deaths · 1 event
- Flash Flood and Flood in Texas, June 30, 20171 injured · $53 million · 4 in hail · 13 events
- Lightning Strike in Tennessee, June 30, 20171 death · 1 event
- Tornadoes and Hail in New York, June 30, 20174 injured · EF1 · 15 events
- Flash Flooding and Hail in Oklahoma, June 30, 2017$46,000 · 3 in hail · 29 events
- Flash Flood in Ohio, June 30, 2017$120,000 · 1 event
- Hail in Arkansas, June 30, 2017$75,000 · 2 in hail · 3 events
- Hail and Damaging Winds in Ohio, June 30, 2017$51,000 · 1 in hail · 3 events
- Tornado and Damaging Winds in New York, June 30, 2017$45,000 · EF0 · 5 events
- Damaging Winds in New York, June 30, 2017$29,000 · 83 kt wind · 6 events
- Damaging Winds in Mississippi, June 30, 2017$29,000 · 3 events
- Damaging Winds in Connecticut, June 30, 2017$17,000 · 56 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 700889, 700890, 700891, 700892, 700893, 700894, 700895, 700913, 700915, 701019, 701022, 701029, 701032, 701033, 701046, 701044, 701248, 701041, 701026, 701254, 701263, 701258, 701257, 701260.